RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Sudar'kova, Svetlana Mikhailovna

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:58
Abstract pages:220
Full texts:44
References:45
E-mail:

http://www.mathnet.ru/eng/person105781
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2015
1. V. V. Poddubnyy, I. O. Glebov, S. M. Sudar'kova, “Applicability of the protein environment equilibrium approximation for describing ultrafast biophysical processes”, TMF, 183:3 (2015),  498–512  mathnet  mathscinet  elib; Theoret. and Math. Phys., 183:3 (2015), 878–889  isi  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020